MathSciNet Relay Station
MathSciNet bibliographic data
MR2302573 47A05 (46C05 46T99 47B15 47C99 58B20)
Andruchow, Esteban; Recht, Lázaro; Varela, Alejandro Metric geodesics of isometries in a Hilbert space and the extension problem. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2527–2537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement